# SDR 96ZZZX848

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N690HF
- Make and model: Gulstm 690A
- Aircraft serial: 11298
- Engine: Garrtt TPE3315
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Part number: 8683793
- Condition: Defective
- Location: Hot Section
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C/W WITH AD 95-16-08, FOUND HOT SECTION 3RD STATOR WAS IMPROPER DUE TO NOT BEING STAMPED OR SIGNED AND SERIAL NUMBER OF PART NOT ENTERED.
